# SDR USAA2009010290007

- Difficulty date: December 28, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: 706
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C30257005/001 CRACKS IN NR 3 SLAT LOWER SKIN AT OTBD AUXILIARY TRACK.  REPAIRED NR 3 SLAT LOWER SKIN IAW B737 SRM 57-43-01.
